# SDR ASAA2014120109845

- Difficulty date: December 1, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,974 hours, 9,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED LEFT AFT- EMERGENCY LIGHT COVER AT AFT LAV NEEDS TO BE REINSTALLED. ACFT GROUNDED.  REATTACHED LIGHT LENS COVER.  AFT LT LAV OK FOR SERVICE.
